Remeron and ED

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2007
Total Posts : 3
   Posted 8/10/2007 11:17 PM (GMT -6)   
I am in a long term marrage and we get along fine but since I went on Remeron I have lost interest in sex. I see a pretty girl who "should " turn me on but I just feel curious , not horny. ?? Anybody else have this and any ideas on what to do? My Kaiser HMO shrink really doesn't care. As long as my anxiety is gone and I'm not crying all day from sadness? I tried Wellbutren, Depakote, and Seraquel with poor results before. A combo of Remeron and Gabapentin for back pain is what I'm on. I'm 52 and in good physical shape. K

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 8/16/2007 1:35 PM (GMT -6)   

I checked out several websites on Remeron, and found the link below. I hope the site is helpful, it has a lot of information that is useful. Most of the newer newer SSRIs have similar side-effects. Remeron like other SSRI can decrease you libido. You should talk to your pdoc about the side effects you are experiencing.
Moderator, Bipolar
Dx:  Bipolar 1, Anxiety-Panic Disorder
Support HealingWell:
"Don't let your yesterday, ruin your today"

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 4:03 AM (GMT -6)
There are a total of 2,712,737 posts in 299,125 threads.
View Active Threads

Who's Online
This forum has 153709 registered members. Please welcome our newest member, jardanarab8.
173 Guest(s), 3 Registered Member(s) are currently online.  Details
George_, jewelrylady, Globetrotter

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer